Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/26309

Title: Escape rates formulae and metastablilty for randomly perturbed maps
Authors: Bahsoun, Wael
Vaienti, Sandro
Issue Date: 2013
Publisher: © IOP and London Mathematical Society
Citation: BAHSOUN, W. and VAIENTI, S., 2013. Escape rates formulae and metastablilty for randomly perturbed maps. Nonlinearity, 26 (5), pp.1415-1438.
Abstract: We provide escape rates formulae for piecewise expanding interval maps with 'random holes'. Then we obtain rigorous approximations of invariant densities of randomly perturbed metastable interval maps. We show that our escape rates formulae can be used to approximate limits of invariant densities of randomly perturbed metastable systems.
Sponsor: SV research was supported by the ANR ‘Perturbations’, and by the CNRS-PEPS ‘Mathematical methods of climate models’ and by the CNRS-PICS N 05968.
Version: Accepted for publication
DOI: 10.1088/0951-7715/26/5/1415
URI: https://dspace.lboro.ac.uk/2134/26309
Publisher Link: https://doi.org/10.1088/0951-7715/26/5/1415
ISSN: 0951-7715
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
BV2012.pdfAccepted version815.15 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.